# SDR ASAA2018052224746

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 8,770 hours, 2,882 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012187
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,813 hours, 2,898 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT ILLUMINATED IN FLIGHT FL 350 WITH NR 1 SOURCE OFF CAUTION ALSO ILLUMINATED. GROUNDED - YES. AFTER MEL 24-1B CONFIGURATION CHANGES REVERSED AND WITH ENGINE RUN, IDG DRIVE LIGHT, REMAINS ILLUMINATED AT ENG IDLE AND NO VOLTS OR FREQS ON P5-13 OVERHEAD PANEL. NR 1 GCU SHOWS "IDG" FAULT. REF AMM 24-21-81, PRECAUTIONARY, REMOVED/REPLACED NR 1 GCU, OPS NML PER SAME AMM, BUT WITH ENG RUN NO CHANGE OF INOP IDG. RETURN A/C TO NML- ORIGINAL GCU REINSTALLED REF SAME AMM. OPS NML REF SAME AMM. SUSPECT FAILED IDG. REMOVED AND REPLACED THE IDG REF AMM 24-11-11. OPS CHECKED NORMAL.
